# SDR MWEA011456

- Difficulty date: November 26, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 5934796523
- Condition: Cracked
- Location: Door Beam #7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR BEAM NUMBER 7 HAS A CRACK ON AFT END  --  STOP DRILLED CRACK. DRILLED UP NEW -53 DOUBLER. INSTALLED DOUBLER, FITTING AND DOOR STOP.
